Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2011, 2:55 PM CDT for Craig County, Rogers County, Oklahoma. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2011, 2:55 PM CDT (19:55 UTC)
- Expired
- Apr 21, 2011, 3:18 PM CDT
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 3:10 PM CDT | HAIL 1.25 | 6 N Vinita, OK | LOT OF DAMAGE TO ASPHALT SHINGLES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558 WUUS54 KTSA 211955 SVRTSA OKC035-131-212045- /O.NEW.KTSA.SV.W.0104.110421T1955Z-110421T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 255 PM CDT THU APR 21 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA * UNTIL 345 PM CDT * AT 254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF WHITE OAK...MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... DAMAGING GOLF BALL SIZE HAIL... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BIG CABIN...WHITE OAK...VINITA...BLUEJACKET AND WELCH. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 275 AND 292. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3694 9501 3656 9501 3652 9534 3665 9539 TIME...MOT...LOC 1955Z 235DEG 38KT 3661 9533 $$
2 follow-up statements
421 WWUS54 KTSA 212009 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 309 PM CDT THU APR 21 2011 OKC131-212020- /O.CAN.KTSA.SV.W.0104.000000T0000Z-110421T2045Z/ ROGERS OK- 309 PM CDT THU APR 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROGERS COUNTY IS CANCELLED... LAT...LON 3694 9501 3656 9501 3654 9515 3676 9524 TIME...MOT...LOC 2010Z 235DEG 38KT 3675 9516 3656 9508 $$ OKC035-212045- /O.CON.KTSA.SV.W.0104.000000T0000Z-110421T2045Z/ CRAIG OK- 309 PM CDT THU APR 21 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHEASTERN CRAIG COUNTY... AT 307 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM PYRAMID CORNERS TO 7 MILES SOUTH OF VINITA...MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PYRAMID CORNERS AND BLUEJACKET. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 282 AND 292. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3694 9501 3656 9501 3654 9515 3676 9524 TIME...MOT...LOC 2010Z 235DEG 38KT 3675 9516 3656 9508 $$
939 WWUS54 KTSA 212018 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 318 PM CDT THU APR 21 2011 OKC035-212028- /O.CAN.KTSA.SV.W.0104.000000T0000Z-110421T2045Z/ CRAIG OK- 318 PM CDT THU APR 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG COUNTY IS CANCELLED... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. LAT...LON 3694 9501 3656 9501 3654 9515 3676 9524 TIME...MOT...LOC 2018Z 235DEG 38KT 3680 9507 3661 9499 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 12:43 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 21, 12:43 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1243 PM CDT THU APR 21 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. GENERAL MVFR CONDITIONS THROUGH THE PERIOD. OCCASIONAL PERIODS OF SHOWERS AND THUNDERSTORMS WITH IFR CONDITIONS. IMPROVEMENT FROM SOUTH TO NORTH LATE TONIGHT/FRIDAY AS WARM FRONT LIFTS NORTH. && .PREV DISCUSSION... /ISSUED 1108 AM CDT THU APR 21 2011/ DISCUSSION... MOIST LIFT OVER FRONTAL BOUNDARY GENERATING INCREASING SHRA/TSRA COVERAGE SOUTH OF I-40. ACTION MOVING NORTHEAST AS PWA VALUES CLIMB NEAR 1.5 INCHES. ELEVATED STORMS MAY YIELD LARGE HAIL DURING AFTERNOON EARLY EVENING. AFTERNOON TEMPS LIMITED BY CLOUD COVER AND EASTERLY WIND COMPONENT. NOT MUCH CHANGE. GW PREV DISCUSSION... /ISSUED 643 AM CDT THU APR 21 2011/ DISCUSSION... THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. WARM MOIST AIR WILL CONTINUE TO RIDE UP AND OVER A STALLED FRONT OVER TX TO PRODUCE SCT TSRA AND LOW CIGS THRU THE FORECAST PERIOD. MODELS ARE SUGGESTING THAT BETTER CHCS FOR TSRA WILL BE AFT 18Z BUT DUE TO SCT COVERAGE...WILL STAY CONSERVATIVE WITH VCTS MENTION. MVFR CIGS ARE RAPIDLY SPREADING NORTH THIS MORNING AND WILL COVER ALL SITES BY 14Z. AS THE WARM FRONT SLOWLY LIFTS NORTH TONIGHT...CIGS WILL LOWER INTO THE IFR RANGE FOR THE NE OK/NW AR TAF SITES. MODELS SUGGEST THAT THE BEST CHC FOR TSRA WILL BE AFT 00Z AS THE BOUNDARY LIFTS NORTH AND WARM ADVECTION INCREASES. FOR THIS PERIOD...I WENT WITH PREVAILING OR TEMPO TSRA. LACY PREV DISCUSSION... /ISSUED 407 AM CDT THU APR 21 2011/ DISCUSSION... AN EXTENDED PERIOD OF ACTIVE WEATHER IS EXPECTED INTO EARLY NEXT WEEK WITH THE POTENTIAL FOR HEAVY RAIN AN SEVERE WEATHER EPISODES. THIS MORNING A FRONTAL BOUNDARY WAS ACROSS TEXAS AND NORTHERN LOUISIANA. AT 850 MB THE FRONT WAS ACROSS SOUTHERN OKLAHOMA AND SOUTHERN ARKANSAS. SCATTERED SHOWERS AND STORMS WERE OCCURRING NEAR WHERE THE FRONT WAS LOCATED AT 850 MB. THE CURRENT ACTIVITY IS SHIFTING EAST OUT OF THE FORECAST AREA...BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP TODAY AS THE FRONTAL SYSTEM BEGINS TO SHIFT NORTH. THE FRONT AT 850 MB WILL MOVES ACROSS THE AREA... WHILE AT THE SURFACE THE FRONT IS NOT EXPECTED TO REACH HUGO BEFORE 00Z. IT IS DIFFICULT TO GAGE THE COVERAGE TODAY AS THE FRONTAL SURFACE BECOMES MORE SHALLOW...BUT AT LEAST SCATTERED COVERAGE IS EXPECTED. IF THE COVERAGE BECOMES MORE EXPANSIVE THAN FORECAST... THEN HIGH TEMPERATURES WILL LIKELY NEED TO BE LOWERED A FEW DEGREES. LAPSE RATES WILL SUPPORT THE RISK OF A SEVERE STORM OR TODAY AND TONIGHT WITH HAIL BEING THE PRIMARY THREAT. THE SURFACE WARM FRONT WILL CROSS MOST OF THE FORECAST AREA TONIGHT WITH A CHANCE OF SHOWERS AND STORMS. TEMPERATURES WILL RISE AT MOST LOCATIONS TONIGHT AS THE FRONT PASSES. ON FRIDAY...THE A COLD WILL PUSH SOUTHEAST INTO THE AREA. THUNDERSTORMS WILL DEVELOP ON THE FRONT IN THE LATE AFTERNOON ACROSS EASTERN OKLAHOMA AND ADVANCE EAST-SOUTHEAST. THE FRONT WILL SLOW AND STILL BE OVER SOUTHEAST OKLAHOMA AND PERHAPS WEST- CENTRAL ARKANSAS ON SATURDAY...WITH SHOWERS AND THUNDERSTORMS CONTINUING NEAR THE FRONT. THIS FRONT WILL FINALLY CLEAR THE AREA LATE SATURDAY...BUT ONLY TO RETURN NORTH ON SUNDAY. WHAT APPEARS TO BE A FAIRLY STRONG UPPER SYSTEM WILL APPROACH THE PLAINS ON LATE SUNDAY AND MONDAY PROVIDING ADDITIONAL LIFT TO PROMOTE THUNDERSTORM CHANCES. THE PASSAGE OF THIS UPPER SYSTEM WILL LIKELY BRING AN END TO THE ACTIVE PATTERN IN THIS AREA. A VERY MOIST ATMOSPHERE IS IN PLACE NOW ACROSS THE SOUTHERN PLAINS AND THIS WILL SUPPORT THE POTENTIAL FOR HEAVY RAINS DURING THE TIMES THAT THE FRONT STALLS IN THE AREA. PRECIPITABLE WATER VALUES ARE CURRENTLY 150 TO 200% OF NORMAL IN PARTS OF OKALHOMA...ARKANSAS...TEXAS AND LOUISIANA. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 64 81 59 / 60 60 30 60 FSM 61 58 83 64 / 70 30 40 50 MLC 67 65 82 67 / 60 40 30 50 BVO 61 60 79 54 / 60 70 40 50 FYV 68 60 78 60 / 80 50 30 60 BYV 59 59 78 57 / 70 60 30 60 MKO 62 61 80 61 / 70 50 30 60 MIO 64 61 78 54 / 80 70 40 60 F10 64 63 81 63 / 60 50 30 60 HHW 69 65 84 69 / 60 30 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....12 AVIATION...21
Hazardous weather outlook, Apr 21, 1:30 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 130 PM CDT THU APR 21 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 104 PM CDT THU APR 21 2011 ...SEVERE STORMS...LARGE HAIL POSSIBLE...THIS AFTERNOON AND EVENING... ...A WET PERIOD THE NEXT SEVERAL DAYS MAY RESULT IN EXCESSIVE RAIN... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTH OF INTERSTATE 40. ONSET...LATE AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...RIDGE TOPS EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ONGOING ELEVATED THUNDERSTORMS WILL LAST THROUGH THE AFTERNOON AND MUCH OF THE EVENING. INSTABILITY IS SUFFICIENT FOR LARGE HAIL FROM SOME STORMS. A WARM FRONT SOUTH OF THE RED RIVER WILL MOVE NORTH THIS AFTERNOON AND EVENING. ALTHOUGH THE RISK OF TORNADOES IS MINIMAL...IT IS NOT ZERO IN THE VICINITY OF THE WARM FRONT THIS EVENING WHERE THERE WILL BE SOME LOW LEVEL WIND SHEAR AVAILABLE. REPEAT THUNDERSTORMS AND HIGH MOISTURE CONTENT SUGGEST LOCALLY HEAVY RAINFALL AMOUNTS OF GREATER THAN 2 INCHES...GENERALLY NORTH OF INTERSTATE 40. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... AN UPPER LEVEL STORM WILL MOVE ACROSS THE CENTRAL PLAINS ON FRIDAY. AN ASSOCIATED COLD FRONT AND DRYLINE WILL PROVIDE THE FOCUS FOR STRONG TO SEVERE THUNDERSTORMS OVER EASTERN OKLAHOMA FRIDAY AFTERNOON...SPREADING EAST INTO NORTHWEST ARKANSAS FRIDAY EVENING. VERY LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. STORM CHANCES WILL CONTINUE THROUGH THE WEEKEND ALONG A STALLED FRONTAL BOUNDARY. THE BEST CHANCE FOR SEVERE WEATHER OVER THE WEEKEND APPEARS TO BE LATE SUNDAY AND SUNDAY NIGHT...ALONG AND NORTH OF A WARM FRONT AND ALONG THE DRYLINE. A POTENT UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO THE PLAINS ON MONDAY. AMPLE INSTABILITY AND SHEAR WILL BE IN PLACE FOR A WIDESPREAD ORGANIZED SEVERE WEATHER EVENT ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY MONDAY AFTERNOON. VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. STAY TUNED TO THE LATEST FORECASTS AS THE DETAILS BECOME MORE CLEAR. STORMS WILL REMAIN POSSIBLE ON TUESDAY MAINLY FOR WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA ALONG A STALLED FRONT. WINDS WILL BE STRONG ON FRIDAY AS WELL AS SUNDAY AND MONDAY AS UPPER LEVEL STORMS MOVE INTO THE PLAINS. THE UNSETTLED WET WEATHER PATTERN WILL PROVIDE SOME MUCH NEEDED RAINFALL TO SQUELCH THE FIRE DANGER. HOWEVER...RAINFALL IN THE NEXT SEVERAL DAYS COULD EASILY BE EXCESSIVE AND LEAD TO AN ELEVATED FLOOD THREAT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 21, 12:50 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL BUNCH 35.68N 94.76W
04/21/2011 E1.00 INCH ADAIR OK POST OFFICE
&&
RBDSpecial weather statement, Apr 21, 1:14 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT THU APR 21 2011
OKZ049-211900-
PUSHMATAHA OK-
114 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHERN PUSHMATAHA
AT 114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
SNOW...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...SNOW...NASHOBA...
STANLEY...TUSKAHOMA...KIAMICHI...ALBION AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3446 9560 3469 9533 3468 9502 3448 9505
3430 9544
TIME...MOT...LOC 1814Z 230DEG 27KT 3437 9550Special weather statement, Apr 21, 1:24 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
124 PM CDT THU APR 21 2011
OKZ073>075-211915-
HASKELL OK-LATIMER OK-PITTSBURG OK-
124 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...EASTERN PITTSBURG AND LATIMER
AT 125 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF GOWEN TO 5 MILES SOUTH OF HIGGINS...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...LEQUIRE...LEWISVILLE...KINTA...WILBURTON...
HIGGINS...BENGAL...DAMON...GOWEN...PANOLA AND RED OAK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3504 9549 3521 9506 3484 9505 3469 9548
3469 9549
TIME...MOT...LOC 1825Z 218DEG 31KT 3497 9545 3477 9542Local storm report, Apr 21, 2:34 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 1 NW FAYETTEVILLE 36.07N 94.17W
04/21/2011 E1.75 INCH WASHINGTON AR BROADCAST MEDIA
ON MT COMFORT ROAD NORTHWEST OF FAYETTEVILLE
0155 PM HAIL 1 S SILOAM SPRINGS 36.17N 94.54W
04/21/2011 E1.00 INCH BENTON AR PUBLIC
0200 PM HAIL 3 SW SPRINGDALE 36.16N 94.17W
04/21/2011 E2.00 INCH WASHINGTON AR BROADCAST MEDIA
REPORTED AT JOHNSON EXIT ON I-540. ALSO REPORT OF BROKEN
WINDOWS OF PARKED CARS AT BANK IN JOHNSON.
0204 PM HAIL SPRINGDALE 36.19N 94.13W
04/21/2011 E2.00 INCH WASHINGTON AR BROADCAST MEDIA
0204 PM HAIL SPRINGDALE 36.19N 94.13W
04/21/2011 E1.75 INCH WASHINGTON AR BROADCAST MEDIA
0205 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/21/2011 E1.00 INCH WASHINGTON AR BROADCAST MEDIA
QUARTER SIZED AND LARGER HAIL CAUSING CARS TO SLIDE OFF
THE ROAD ON 540 NEAR MILE MARKER 67.
&&
JDSLocal storm report, Apr 21, 2:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 5 WNW EUREKA SPRINGS 36.43N 93.82W
04/21/2011 E1.75 INCH CARROLL AR TRAINED SPOTTER
&&
JDSLocal storm report, Apr 21, 2:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 3 WNW EUREKA SPRINGS 36.42N 93.79W
04/21/2011 E1.00 INCH CARROLL AR CO-OP OBSERVER
LOTS OF PEA AND NICKEL BUT SOME AS LARGE AS A QUARTER.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 12:16 AM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Apr 21, 12:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 21, 12:50 AM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| Apr 21, 12:55 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Apr 21, 12:23 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Apr 21, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 47 min |
| Apr 21, 12:47 PM CDT | Special Weather Statement | TSA | Cherokee | 43 min |
| Apr 21, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 39 min |
| Apr 21, 1:14 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Apr 21, 1:24 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| Apr 21, 1:48 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 42 min |
| Apr 21, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 19 min |
| Apr 21, 2:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 52 min |
| Apr 21, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| Apr 21, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 34 min |
| Apr 21, 3:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| Apr 21, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 25 min |
| Apr 21, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 49 min |
| Apr 21, 5:12 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| Apr 21, 5:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.